# SDR SABA960002

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 768
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT/HTS - FLT 5112 - ON 2-12-96, SELECTED GEAR UP, ALL 3 INTRANSIT LIGHTS ILLUMINATED.  TWO INTRANSIT LIGHTS EXTINGUISHED, LT MAIN LIGHT REMAINED ILLUMINATED.  MAINTENANCE CONTROL CONTACTED AND SUPERVISOR NOTIFIED OF THE PROBLEM.  CAPTAIN WAS INFORMED TO RETURN TO CLT SO PROBLEM COULD BE CORRECTED.  CAPTAIN INFORMED AIR TRAFFIC CONTROL OF HIS NEED TO RETURN TO CLT.  HE DID NOT DECLARE EMERGENCY.  LANDING GEAR EXTENDED AND CAPTAIN HAD 3 GREEN LIGHTS ILLUMINATED.  ACFT MADE UNEVENTFUL LANDING IN CLT, AND AFTER PASSENGERS DEPLANED, MX INSPECTED LT MAIN GEAR AND FND BROKEN WIRE ON UPLOCK MICROSWITCH.  BROKEN WIRE REPAIRED.  EXTENSION AND RETRACTION SYSTEMS WERE FUNCTION TESTED, AND ACFT RETURNED TO SERVICE.  (X)
